# SDR SWAA2022101247438

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAILING EDGE SUPPORT BRACKET AT ORSS 271 AT RT WING 2022-533301 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET AND FASTENERS AT ORSS 271 AT RT WING. IAW B737-700 SRM 51-40-02. AND DWG 115A6200. REV. ?A?;[02] CORRECTED STEP 1.  REPLACED TRAILING EDGE SUPPORT BRACKET AND FASTENERS AT ORSS 271 AT RT WING. IAW B737-700 SRM 51-40-02. AND DWG 115A2930. REV. ?-?.;[03] JOB TASK CARD COMPLETED.
